Scientists: taking antibiotics can cause delirium

Researchers from Harvard medical school proved that antibiotics not only kill bacteria but also disrupt the functioning of the brain. In some cases, the reception of this group of drugs can trigger a real nonsense, says The Daily Mail.

Note, many drugs as the side effects cause temporary deviations in the psyche, but on antibiotics scientists noticed for the first time. Experts analyzed 391 cases of taking antibiotics. Each one antibiotics disrupt the brain.

In 47% of problem cases patients reported hallucinations or delusions. 14% seizures 15% - twitch muscles. A small part lost control over the movements of the body.

Seizures occurred most commonly when taking the cephalosporins and penicillin. Psychotic manifestations were detected in the control group receiving procaine penicillin, fluoroquinolones, macrolides. It is difficult to say how antibiotics cause pathological conditions of the nervous system. Work in this direction is underway.

Subscribe to new posts: